# SDR CA150710005

- Difficulty date: May 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,131 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Condition: Cracked
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  AN ENGINE WAS REMOVED FROM SERVICE DUE TO HPT DISK CYCLE LIMIT.  AFTER INDUCTION INTO THE ENGINE SHOP THE ENGINE WAS DISASSEMBLED AS REQUIRED BY THE WORK SCOPE.  DURING ROUTINE NDT INSPECTION THE HPC 1.-2.  STAGE SPOOL WAS FOUND WITH CRACKED DOVETAIL SLOTS AT THE PRESSURE SURFACE.  ACCORDING TO THE ENGINE MM THE CRACKS ARE NOT REPAIRABLE AND THE PART WILL BE SCRAPPED.
